# SDR RAIA00207215

- Difficulty date: July 15, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 13,429 hours, 14,145 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 12,162 hours, 12,284 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE OIL CONTAMINATION LIGHT ILLUMINATED. MAINTENANCE REMOVED AND REPLACED #1 ENGINE.
